Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Yuriy A. Rozanov
Title: Innovation processes
Additional book information: John Wiley & Sons, New York, Toronto, London, and Sydney, 1977, vii + 136 pp., $14.50.

References [Enhancements On Off] (What's this?)

  • 1. Harald Cramér, A contribution to the theory of stochastic processes, Proceedings of the Second Berkeley Symposium on Mathematical Statistics and Probability, 1950, University of California Press, Berkeley and Los Angeles, 1951, pp. 329–339. MR 0044771
  • 2. Harald Cramér, On some classes of nonstationary stochastic processes, Proc. 4th Berkeley Sympos. Math. Statist. and Prob., Vol. II, Univ. California Press, Berkeley, Calif., 1961, pp. 57–78. MR 0150828
  • 3. Harald Cramér, Stochastic processes as curves in Hilbert space, Teor. Verojatnost. i Primenen. 9 (1964), 193–204 (English, with Russian summary). MR 0170375
  • 4. J. L. Doob, Stochastic processes, John Wiley & Sons, Inc., New York; Chapman & Hall, Limited, London, 1953. MR 0058896
  • 5. Jacob Feldman, Equivalence and perpendicularity of Gaussian processes, Pacific J. Math. 8 (1958), 699–708. MR 0102760
  • 6. I. C. Gohberg and M. G. Kreĭn, Theory and applications of Volterra operators in Hilbert space, Translated from the Russian by A. Feinstein. Translations of Mathematical Monographs, Vol. 24, American Mathematical Society, Providence, R.I., 1970. MR 0264447
  • 7. T. Hida, Canonical representations of Gaussian processes and their applications, Nagoya Math. J. 52 (1968), 39-46.
  • 8. Yu. A. Rozanov, Stationary random processes, Translated from the Russian by A. Feinstein, Holden-Day, Inc., San Francisco, Calif.-London-Amsterdam, 1967. MR 0214134

Review Information:

Reviewer: Steven Orey
Journal: Bull. Amer. Math. Soc. 1 (1979), 532-534